# SDR CA981013007

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain
- Part number: 82700550001
- Condition: Cracked
- Location: Elevator Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN THE ELEVATOR TRIM CHAIN.  PART TC:  7,282.
